Previous |  Up |  Next

Article

Title: Geometrické upotřebení některých pouček o determinantech. [I.] (Czech)
Title: Geometric application of some theorems on determinants. [I.] (English)
Author: Studnička, F. J.
Language: Czech
Journal: Časopis pro pěstování mathematiky a fysiky
ISSN:
Volume: 2
Issue: 3
Year: 1873
Pages: 192-195
.
Category: math
.
MSC: 03F05
MSC: 15A15
MSC: 51M25
MSC: 51N20
MSC: 51N35
idZBL: JFM 05.0094.01
.
Date available: 2009-08-29T11:34:29Z
Last updated: 2012-05-14
Stable URL: http://hdl.handle.net/10338.dmlcz/109116
.
Related article: http://dml.cz/handle/10338.dmlcz/122498
.

Files

Files Size Format View
CasPestMatFys_002-1873-3_8.pdf 756.7Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo